# SDR DALA2023121110117

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 72,753 hours, 27,592 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4308620) RUDDER TRAILING EDGE DAMAGE APPROX 4 FEET UP FROM BOTTOM AFT CORNER. REPAIRED PER B737-800 SRM 55-40-01.
